The Whitehead group of a polynomial extension
Publications Mathématiques de l'IHÉS, Tome 22 (1964), p. 61-79
@article{PMIHES_1964__22__61_0,
     author = {Bass, Hyman and Heller, Alex and Swan, Richard G.},
     title = {The Whitehead group of a polynomial extension},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {22},
     year = {1964},
     pages = {61-79},
     zbl = {0248.18026},
     mrnumber = {30 \#4806},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1964__22__61_0}
}
Bass, Hyman; Heller, Alex; Swan, Richard G. The Whitehead group of a polynomial extension. Publications Mathématiques de l'IHÉS, Tome 22 (1964) pp. 61-79. http://www.numdam.org/item/PMIHES_1964__22__61_0/

[1] H. Bass, K-theory and Stable Algebra, Publ. math. I.H.E.S., n° 22 (1964). | Numdam | MR 30 #4805 | Zbl 0248.18025

[2] A. Borel et J.-P. Serre, Le théorème de Riemann-Roch (d'après Grothendieck), Bull. Soc. Math. France, 86 (1959), 97-136. | Numdam | MR 22 #6817 | Zbl 0091.33004

[3] J. Dieudonné, Les déterminants sur un corps non-commutatif, Bull. Soc. Math. France, 71 (1943), 27-45. | Numdam | MR 7,3a | Zbl 0028.33904

[4] G. Higman, Units in group rings, Proc. London Math. Soc. (2), 46 (1940), 231-248. | JFM 66.0104.04 | MR 2,5b | Zbl 0025.24302

[5] I. Kaplansky, Homological Dimension of Rings and Modules (mimeo. notes), University of Chicago, 1959.

[6] J.-P Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Sém. Dubreil, Paris, 1958. | Numdam | MR 31 #1277 | Zbl 0132.41202

[7] J. H. C. Whitehead, Simple homotopy types, Amer. Jour. Math., 72 (1950), 1-57. | MR 11,735c | Zbl 0040.38901

[8] M. Atiyah and R. Bott, An elementary proof of the periodicity theorem for the complex linear group (to appear).

[9] M. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Amer. Math. Soc., vol. 3 (1961), 7-38. | MR 25 #2617 | Zbl 0108.17705